# SDR R61A201604300319

- Difficulty date: April 30, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT SPAR 3 WING STUB HAS CRACK LIKE INDICATIONS IN FASTENER HOLE.  MAINTENANCE REAMED HOLE IAW ETD2016-170-041851.
